# SDR IPXA11164556

- Difficulty date: January 10, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 11,046 hours, 7,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53613196200000
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOOR HAS 2EA GOUGES ON LONGERON AT -Y1448 BETWEEN FR 11 AND FR 12A.  REMOVED, FABRICATED AND INSTALLED MAIN CABIN FLOOR SUPPORT AT Y1448 BETWEEN FR11 AND FR 12A IAW DWG A53613196.
